# SDR QMLA2024100120127

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N104VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0704
- Aircraft time: 7,573 hours, 22,747 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 7,573 hours, 8,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE OFF PILOT AND MEDICAL CREW NOTICED A SMELL OF. HOT ELECTRICAL WIRING/COMPONENTS IN BOTH THE COCKPIT AND CABIN AREAS, WITH NO EVIDENCE OF SMOKE OR FIRE.  FOUND HOTDOG SPLICE RESTING AGAINST PILOT PITOT HEATER BREAKER CONTACT. HOTDOG SPLICE AND CONTACT SINGED. REPLACED HOTDOG SPLICE AND PILOT PITOT HEATER BREAKER IAW EC135 AMM 24-62-01 , 8-1. OPS CHECK GOOD.
